# SDR DL73G030647

- Difficulty date: July 12, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N232DZ
- Make and model: Boeing 737-3L9
- Aircraft serial: 24220
- Aircraft time: 33,254 hours, 20,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD FS 178 SIDE CHORD WL 207 :  CRACK REPAIR, THE LT SIDE CHORD OF THE FS 178 BULKHEAD WAS FOUND WITH A 1 INCH CRACK AT WL 207.  THE CRACK IS TYPICAL OF BAC S/B 737-53 -1173 AND AD 2000-05-29.  THE CRACKED SECTION OF CHORD WAS  REMOVED AND A NEW SECTION INSTALLED PER THE REQUIREMENTS OF THE S/B AND PER ER/A 385358-14AD.
